# SDR COMA9910077

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1247
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Condition: Loose
- Location: Fuel Service Dr
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  FOUND FORWARD QUARTER TURN FASTENER LOOSE ON FUEL SERVICE DOOR.  REMOVED AND REPLACED FASTENER.
